# SDR DL757021399

- Difficulty date: December 2, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 58,313 hours, 31,703 cycles
- System (JASC): 2330 · Entertainment System
- Part: Circuit Breaker
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

C/B "VIDEO SYS AC UTILITY" IN E/E COMPARTMENT FUSED CLOSED.  ALSO ALL 5 VIDEO MONITOR C/B'S POPPED AND WON'T RESET.  CAUSING C/B TO CATCH ON FIRE.  REPLACED C/B AND RELAY.
